# SDR 0301933209

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 41,755 hours, 18,229 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT CRUISE FL350, LOST CABIN PRESSURE.  CABIN PRESSURE CLIMBED TO 11,000 FT DURING EMERGENCY DESCENT.  DESCENDED TO 10,000 FT AT 10,000 FT CABIN RE-PRESSURIZED NORMALLY.  PACKS FUNCTIONED NORMALLY AND OUTFLOW VALVE WAS CLOSED DURING EMERGENCY DESCENT.  FLIGHT CONTINUED TO MSP WITH AN UNEVENTFUL LANDING.  REPLACED PRESSURIZATION OUTFLOW VALVE (32-2130-9-0007, S/N OFF 3143) AND CABIN PRESSURE CONTROLLER (32-2130-9-0004, S/N OFF 54554).  OPERATIONAL CHECK GOOD.  AIRCRAFT EXPERIENCED A RAPID DEPRESSURIZATION ON THE FOLLOWING FLIGHT.  FOUND FORWARD CARGO DOOR SEAL INFLATION HOLES FILLED WITH SEALANT.  REPLACED SEAL.
